# SDR J7SA2023122700379

- Difficulty date: December 10, 2023
- Submitted: December 27, 2023
- Operation: Air carrier
- Aircraft: N353FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500115
- Aircraft time: 10,153 hours, 6,746 cycles
- System (JASC): 2700 · Flight Control System
- Part: Electronic Unit
- Part number: 4629001017
- Part serial: 1127
- Condition: Unserviceable
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE IN CRUISE FLIGHT PTRIM NML FAIL CAS. MESSAGE STAYED ON UNTIL POWER DOWN. REPLACED #2 FCE. COMPLIED W/ RIGGING AND OPS CHECKS, NO DEFECTS NOTED. WORK COMPLETED IAW EMB 505 AMM 27-03-01.
